# SDR DHL9880408C

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING LOWER SURFACE STA 347 HAS A  CRACK.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER AND FILLER PER DRAWING 18R5761025, 13 X 8.  N/R 401
